MathSciNet Relay Station
MathSciNet bibliographic data
MR1098863 (92e:57049) 57S15 (53C15 55S30 58F05)
Fernández, Marisa; Gray, Alfred; Morgan, John W. Compact symplectic manifolds with free circle actions, and Massey products. Michigan Math. J. 38 (1991), no. 2, 271–283.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement